# SDR ASOA201100390

- Difficulty date: February 21, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R31527137
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CLEAT IS CORRODED.  REMOVED UNSERVICEABLE PAX DOOR CLEAT AND BRACKET P/N 601R31527-217 AND INSTALLED SERVICEABLE CLEAT AND BRACKET IAW SRM 51-42-06 THIS IS A MAJOR REPAIR  RII FOUND TO BE SATISFACTORY.
